# SDR R61A201401050043

- Difficulty date: January 5, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 11,358 hours, 7,063 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pan
- Part number: 4119103229
- Condition: Cracked
- Location: Cabin Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND SEAT PANS CRACKED.  MX R & R SEAT PANS.
